# SDR JJBA20251209024

- Difficulty date: November 24, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 2, 4, 5, 6, 7, 15, 20, 21, 29, 33 FOUND CORRODED.  AT LT INBD SEAT TRACK NR 2, 4, 5, 6, 7, 15, 20, 21, 29, AND 33 REMOVED FOR INSPECTION. SEAT TRACKS BLENDED OUT OF LIMITS. AT LT INBD SEAT TRACK NR 15 NEW SEAT TRACK INSTALLED.
